# SDR UALA2011030201030

- Difficulty date: March 1, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,658 hours, 10,780 cycles
- Engine: Pwa PW4077
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYSTEM PRESSURE INDICATION FAULTS.  REPLACED 'C' HYD RESERVOIR PRESSURIZATION MODULE AND PRESSURE RESERVOIR PRESSURE SWITCH, NO HELP.  ACCOMPLISHED CHECKS PER LM 7807 AND CH1523, C HYD PRESSURE MODULE AND PRESSURE SWITCH S29306 REPLACED.  REPLACED CONNECTOR DS29306, REF SWPM AND WD.  PRESSURE SWITCH S29306 TEST OKAY.
